# SDR UPS07649302

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Autobrake Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RTO PORTION OF AUTOBRAKES WOULD NOT ENGAGE AFTER PUSHBACK.  PERFORMED ANTISKID/AUTOBRAKE SYSTEM INSP/CHECK PER B767 AMM 32-42-00 -6.  SYSTEM CHECKED OUT NORMAL.  NO FAULTS DETECTED.  A/C OK CONTINUE SERVICE IN CAT IIIB.
